# SDR YENA2019081960465

- Difficulty date: August 16, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- Aircraft time: 74,042 hours, 27,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 803306
- Condition: Failed
- Location: Emergency Lights
- Part time: 6,712 hours, 2,605 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER L BAT ON PTP EMERGENCY LIGHT TEST; R & R EMERGENCY LIGHT BATTERY (11WL) IAW AMM 33-51-38. OPS CHECK SAT.
